# SDR QXEA2021070100340

- Difficulty date: June 30, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 27,796 hours, 30,138 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210117
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL 10 FROM FSX-39.00 -X10.50, Y9.250 CORRODED BEYOND LIMITS. SEAT RAIL 10 REPLACED IAW SRM 51-42-05-02-01, 51-40-15-02-01, 51-41-05-00-01, 51-42-75-02-01.
